# SDR QXEA2011011400032

- Difficulty date: January 10, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 16,709 hours, 12,195 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059532
- Part serial: GRTA3658
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,858 hours, 14,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 2 ENG FOUND SMALL METAL CHUNKS IN COWLING (LOWER) WHEN OPENED. (DETERMINED TO BE FROM STARTER MOTOR).  R & R AIR TURBINE STARTER IAW AMM 80-11-01, TASK 80-11-01-000-801.  80-11-01-400-801 OIL AND FUEL AND AIR LEAK CK GOOD. GROUND RAN ENGINE OPS CHECK GOOD.  RETURNED TO SERVICE.
